EconPapers    
Economics at your fingertips  
 

Extensions of Ohlin's lemma with applications to optimal reinsurance structures

Ole Hesselager

Insurance: Mathematics and Economics, 1993, vol. 13, issue 1, 83-97

Date: 1993
References: Add references at CitEc
Citations: View citations in EconPapers (6)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0167-6687(93)90538-Z
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:insuma:v:13:y:1993:i:1:p:83-97

Access Statistics for this article

Insurance: Mathematics and Economics is currently edited by R. Kaas, Hansjoerg Albrecher, M. J. Goovaerts and E. S. W. Shiu

More articles in Insurance: Mathematics and Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:insuma:v:13:y:1993:i:1:p:83-97